# SDR FDEA201910112601

- Difficulty date: October 11, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - INBOARD AILERON ASSEMBLY INBOARD HINGE FITTING OUTBOARD EDGE CRACKED.  REPAIRED PER EA 1-5750-T0350012 P1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
